# SDR CA970421038

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ring Grooves
- Condition: Worn
- Location: Front Seal
- Component: 6876667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRONT SEAL RING GROOVES WORN BEYOND LIMITS.
